# SDR ABXA201805219050

- Difficulty date: April 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 85,572 hours, 31,194 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T230016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING NOSE BEAM WEB AT WS 500. THE NOSE BEAM WAS REPAIRED.   THE ACFT WAS GROUNDED.
